Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 19, Issue 2 - Dec 2003
Volume 19, Issue 1 - Jun 2003
Selecting the target year
ON F-HARMONIC MAPS AND CONVEX FUNCTIONS
Kang, Tae-Ho ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 165~171
We show that any F-harmonic map from a compact manifold M to N is necessarily constant if N possesses a strictly-convex function, and prove 'Liouville type theorems' for F-harmonic maps. Finally, when the target manifold is the real line, we get a result for F-subharmonic functions.
ENERGY DECAY FOR THE NONLINEAR WAVE EQUATION IN THE WHOLE SPACE WITH SOME DISSIPATION
Jung, Il-Hyo ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 173~187
We study decay estimates of the energy for the nonlinear wave equation in the whole space. We note that the method of proof is based on the multiplier technique and on the unique continuation, and no geometrical condition is imposed on the boundary.
UNIFORM DECAY OF SOLUTIONS FOR VISCOELASTIC PROBLEMS
Bae, Jeong-Ja ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 189~205
In this paper we prove the existence of solution and uniform decay rates of the energy to viscoelastic problems with nonlinear boundary damping term. To obtain the existence of solutions, we use Faedo-Galerkin's approximation, and also to show the uniform stabilization we use the perturbed energy method.
CHARACTERIZATION OF BEST APPROXIMANTS FROM LEVEL SETS OF CONVEX FUNCTIONS IN NORMED LINEAR SPACES
Dragomir, S.S. ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 207~212
Some new characterization of best approximants from level sets of convex functions in normed linear spaces in terms of norm derivatives are given.
NON-DIFFERENTIABLE POINTS OF A SELF-SIMILAR CANTOR FUNCTION
Baek, In-Soo ; Kim, Young-Ha ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 213~219
We study the properties of non-diffenrentiable points of a self-similar Cantor function from which we conjecture a generalization of Darst's result that the Hausdorff dimension of the non-diffenrentiable points of the Cantor function is
AN IDENTITY FOR n-TIME DIFFERENTIABLE FUNCTIONS AND APPLICATIONS FOR OSTROWSKI TYPE INEQUALITIES
Barnett, N.S. ; Dragomir, S.S. ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 221~232
An identity for n-time differentiable functions of a real variable in terms of multiple integrals and applications for Ostrowski type inequalities are given.
M-SYSTEM AND N-SYSTEM IN PO-SEMIGROUPS
Lee, Sang-Keun ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 233~240
Xie and Wu introduced an m-system in a po-semigroup. Kehayopulu gave characterizations of weakly prime ideals of po-semigroups and Lee and Kwon add two characterizations for weakly prime ideals. In this paper, we give a characterization of weakly prime ideals and a characterization of weakly semi-prime ideals in po-semigroups using m-system and n-system, respectively
Chae, G.I. ; Noiri, T. ; Kim, J.S. ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 241~249
In  the feeble continuity is introduced and then the weak and strong forms of feeble(or, equivalently
-continuity) continuity are studied. In this note, we introduce a type of function called a slightly
-continuous function and study several properties of it
ON MAXIMAL PRERADICAL RATIONAL EXTENSIONS
Cho, Yong-Uk ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 251~259
The concepts of t-rational extensions and t-essential extensions of modules, where t a preradical for R-Mod, are introduced. The structures of such extensions are determined. Relations between maximal t-rational extensions and other concepts of modules are studied.
TWO CLASSES OF THE GENERALIZED RANDERS METRIC
Choi, Eun-Seo ; Kim, Byung-Doo ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 261~271
We deal with two metrics of Randers type, which are characterized by the solution of certain differential equations respectively. Furthermore, we will give the condition for a Finsler space with such a metric to be a locally Minkowski space or a conformally flat space, respectively.
LIE SEMIGROUPS IN O(2,2)
Choi, Keun-Bae ; Lim, Yong-Do ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 273~289
semigroups admitting triple decompositions in the Lie group O(2,2).
LIPSCHITZ CLASS, GROWTH OF DERIVATIVE AND UNIFORMLY JOHN DOMAINS
Kim, Ki-Won ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 291~303
A result of Hardy and Littlewood relates Holder continuity of analytic functions in the unit disk with a bound on the derivative. Gehring and Martio extended this result to the class of uniform domains. In this paper we obtain a similar result to the class of uniformly John domains in terms of the inner diameter metric. We give several properties of a domain with the property. Also we show some results on the Holder continuity of conjugate harmonic functions in the above domains.
ON TWO-DIMENSIONAL LANDSBERG SPACE OF A CUBIC FINSLER SPACE
Lee, Il-Yong ; Jun, Dong-Gum ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 305~316
In the present paper, we are to find the conditions that a cubic Finsler space is a Berwald space and a two-dimensional cubic Finsler space is a Landsberg space. It is shown that if a two-dimensional cubic Finsler space is a Landsberg space, then it is a Berwald space.
)-REPRESENTATION VARIETIES OF PERIODIC LINKS
Lee, Sang-Youl ;
East Asian mathematical journal , volume 19, issue 2, 2003, Pages 317~335
In this paper, we characterize SL(2,
)-representations of an n-periodic link
in terms of SL(2,
)-representations of its quotient link L and express the SL(2,
)-representation variety R(
as the union of n affine algebraic subsets which have the same dimension. Also, we show that the dimension of R(
) is bounded by the dimensions of affine algebraic subsets of the SL(2,
)-representation variety R(L) of its quotient link L.